# SDR SWAA2024090520937

- Difficulty date: July 31, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 65,251 hours, 39,171 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 25L LOCATED ON BS540 AND WL156 FWD CARGO COMPARTMENT 2024-473141<[01] TOOL USED: ULTRASONIC THICKNESS GAGE; P/N: 45 MG; S/N: 130060401; DUE DATE: 28-MAR-25.;[02] TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC 600D; SN: 220272512; DUE DATE: 08-JAN-25;[03] TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25. TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 23-JAN-25.;[04] REPAIRED STRINGER 25L LOC. BTW BS 500D TO BS 540 FWD CARGO COMPARTMENT [7] REPLACEMENT STRINGER SECTION; [2] CHANNEL; [3] ANGLES (2EA) AND FASTENERS IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1; 4.L AND DWG #143A3230; SHEET 121. REV.A. SEE INDIVIDUAL SIGNS OF BELOW.;[05] CORRECTED STEP 4. REPAIRED STRINGER 25L LOC. BTW AND BS 500D TO BS 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 AND DWG #143A3230; SHEET 121. REV.A. SEE INDIVIDUAL SIGNS OF BELOW;[06] CORRECTED STEP 5. REPAIRED STRINGER 25L LOC. BTW BS 500D AND BS 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 AND DWG #143A3230; SHEET 121. REV.A. SEE INDIVIDUAL SIGNS OF BELOW;[07] CERTIFIED REPAIR PER STEP 6 RII ACCOMPLISHED
